# SDR 00FDEA00772

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- Aircraft time: 39,136 hours, 12,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - CORROSION ON SEAT TRACK CROWN AT BS 460 TO 468, LBL 28.  *S/D*  REMOVED AND REPLACED PER MM 53-21-04-2, 53-70-00 FIG 1 SHT 4 VOL I.
